# SDR SWAA2025012283452

- Difficulty date: January 6, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS540 FLOOR SUPPORT (PANEL BREAK) IS CRACKED LBL1; WL208<[01] REMOVED AND REPLACED FLOOR SUPPORT (PANEL BREAK) BS540 LBL1 TO LBL24 IAW SRM 51-40-02 AND DWG 143A0060 ID:0002 REV: B INSTALLED PANEL 231UF IAW AMM 53-21-00-400-801;[02] CORRECTIVE ACTION COMPLETED.
